Special manifestations of drug-induced deafness

Drug-induced deafness refers to a disease in which the function of the ear is affected by drug poisoning due to overdose or other reasons.This disease usually occurs in medical accidents. Here is some knowledge about the symptoms of this disease. I hope it will be helpful to you.

1,
Headache, dizziness, and deafness After taking ototoxic drugs, when the auditory nerve damage is first caused, there may be headaches, dizziness, tinnitus, and buzzing in the ears, which usually occurs bilaterally.At this time, if ototoxic drugs can be stopped in time or some treatment measures can be adopted, it may be effective to recover.If not treated in time, these symptoms will worsen even if the drug is stopped.There are also people.The occurrence of deafness is a bit sudden, and these symptoms did not appear beforehand.It may be that the children themselves are not paying attention, or it may be that the damage to the auditory nerve is progressing fast and the stage of occurrence of these symptoms is particularly short.

2. Hearing loss, deafness? It often occurs after symptoms such as headache, dizziness, and tinnitus. Hearing loss occurs. At the beginning, the hearing loss can be only for high-frequency sounds, and gradually the hearing for low-frequency sounds will also decline.Hearing loss and deafness can occur during the medication period, and can also occur several months or years after the medication is stopped.

3. Dizziness. Dizziness is more serious than ordinary dizziness, and it makes people feel like turning around.As mentioned earlier, anatomically, the auditory nerve and the vestibular nerve are together.Drugs that can damage the auditory nerve may also damage the vestibular nerve, causing symptoms such as dizziness, headache, nausea, and vomiting.These symptoms can occur on the day of medication or on the second or third day, or they may occur later. In severe cases, they may be unstable in standing, unsteady steps when walking, and uncoordinated movements of the limbs on both sides.

Children and adults who take ototoxic drugs damage the auditory nerve, mainly with the following symptoms:

1,
Headache, dizziness, and deafness After taking ototoxic drugs, when the auditory nerve damage is first caused, there may be headaches, dizziness, tinnitus, and buzzing in the ears, which usually occurs bilaterally.At this time, if ototoxic drugs can be stopped in time or some treatment measures can be adopted, it may be effective to recover.If not treated in time, these symptoms will worsen even if the drug is stopped.There are also people.The occurrence of deafness is a bit sudden, and these symptoms did not appear beforehand.It may be that the children themselves are not paying attention, or it may be that the damage to the auditory nerve is progressing fast and the stage of occurrence of these symptoms is particularly short.

2. Hearing loss, deafness? It often occurs after symptoms such as headache, dizziness, and tinnitus. Hearing loss occurs. At the beginning, the hearing loss can be only for high-frequency sounds, and gradually the hearing for low-frequency sounds will also decline.Hearing loss and deafness can occur during the medication period, and can also occur several months or years after the medication is stopped.

3. Dizziness. Dizziness is more serious than ordinary dizziness, and it makes people feel like turning around.As mentioned earlier, anatomically, the auditory nerve and the vestibular nerve are together.Drugs that can damage the auditory nerve may also damage the vestibular nerve, causing symptoms such as dizziness, headache, nausea, and vomiting.These symptoms can occur on the day of medication or on the second or third day, and they may also occur later. In severe cases, they may be unstable in standing, unsteady steps when walking, and uncoordinated movements of the limbs on both sides. (Source: Qianlong Health)

Link:      Special manifestations of drug-induced deafness

REF: Hearing AidsHearing aids ChinaITE hearing aids
The article comes from the Internet. If there is any infringement, please contact [email protected] to delete it.

Leave a Reply